Having Adverse Side Effects! Help!

Patient

Q: I am taking Viibryd and started having some of the serious symptoms. My doctor isn't picking up when I call.

Symptoms:  My pulse is normal but I am having sweats, numbness, trembling, shakiness, some shaking, some burning, anxiety, and my eyes at least seem unable to slow down but I haven't anyone to talk to to see if I am acting excitable.
Doctor

A:   Hello,
Thanks for using "Ask The Doctor" for posting your query.
Either it can be a side-effect of viibryd or it can be a non-treated anxiety disorder. But at this moment it would be wise to let your doctor know these side-effects and getting these medicines stopped. There are other options as well for anxiety and depression like escitalopram or mirtazapine or venlafaxine etc. These may be tried instead of the viibryd.
Do meet your doctor.
Hope this helps,
Wish you a good health.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews